Counterexamples to the Kneser conjecture in dimension four.
Commentarii mathematici Helvetici, Tome 70 (1995) no. 3, pp. 423-433
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1995__70_3_140377,
author = {M. Kreck and W. L\"uck and P. Teichner},
title = {Counterexamples to the {Kneser} conjecture in dimension four.},
journal = {Commentarii mathematici Helvetici},
pages = {423--433},
year = {1995},
volume = {70},
number = {3},
zbl = {0837.57016},
url = {http://geodesic.mathdoc.fr/item/CMH_1995__70_3_140377/}
}
M. Kreck; W. Lück; P. Teichner. Counterexamples to the Kneser conjecture in dimension four.. Commentarii mathematici Helvetici, Tome 70 (1995) no. 3, pp. 423-433. http://geodesic.mathdoc.fr/item/CMH_1995__70_3_140377/